# SDR AALA201909159014

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 65,901 hours, 8,094 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Part serial: 90110297
- Condition: Fire
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H, F

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS OVEN #9 HAD A BOX SANDWICH FIRE. COVERED IN HALON DISCHARGE. MAINTENANCE REMOVED AND REPLACED AFT GALLEY OVEN #9 IAW AMM 25-32-02. OPS CHECK OK.
